# SDR ASAA2022021737510

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,248 hours, 9,047 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CONTINUOUS RIGHT FMC FAILURE VTK DISPLAYED ON FO'S NAV DISPLAY. GROUNDED - YES. ACCOMPLISHED FMCS BITE WITH NO FAULTS FOUND REF B737-900 FIM 34-61 TASK 801. OPS CHECK GOOD AND GROUND VERIFICATION TEST SUCCESSFUL.
